# SDR AALA202405303660

- Difficulty date: March 19, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 56,733 hours, 38,468 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING REAR SPAR TOP SKIN PANEL LOWER SURFACE BETWEEN RIB 7 AND RIB 8. REPAIRED SKIN PANEL PER EA 352824.
